MathSciNet Relay Station
MathSciNet bibliographic data
MR2551790 37C30 (37A25 37A30 37A35 37A60 37D35 60J99)
Cyr, Van; Sarig, Omri Spectral gap and transience for Ruelle operators on countable Markov shifts. Comm. Math. Phys. 292 (2009), no. 3, 637–666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement